American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 84 of 84 found      Go to page: 1 2 3

[61] Gennady Lyubeznik. The number of equations needed to define an algebraic set. Bull. Amer. Math. Soc. 19 (1988) 273-276. MR 940486.
Abstract, references, and article information   
View Article: PDF

[62] János Kollár. Sharp effective Nullstellensatz . J. Amer. Math. Soc. 1 (1988) 963-975. MR 944576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Robert Gilmer. Commutative monoid rings as Hilbert rings . Proc. Amer. Math. Soc. 94 (1985) 15-18. MR 781046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Ravi A. Rao. An elementary transformation of a special unimodular vector to its top coefficient vector . Proc. Amer. Math. Soc. 93 (1985) 21-24. MR 766519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Gerald Myerson. On resultants . Proc. Amer. Math. Soc. 89 (1983) 419-420. MR 715856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Hyman Bass, Edwin H. Connell and David Wright. The Jacobian conjecture: Reduction of degree and formal expansion of the inverse. Bull. Amer. Math. Soc. 7 (1982) 287-330. MR 663785.
Abstract, references, and article information   
View Article: PDF

[67] S. M. Bhatwadekar. A note on complete intersections . Trans. Amer. Math. Soc. 270 (1982) 175-181. MR 642336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] B. R. McDonald and William C. Waterhouse. Projective modules over rings with many units . Proc. Amer. Math. Soc. 83 (1981) 455-458. MR 627668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Z. D. Dai, T. Y. Lam and C. K. Peng. Levels in algebra and topology. Bull. Amer. Math. Soc. 3 (1980) 845-848. MR 578376.
Abstract, references, and article information   
View Article: PDF

[70] John H. Smith. Erratum to: ``General trinomials having symmetric Galois group''\ [Proc. Amer. Math. Soc. {\bf 63} (1977), no. 2, 208--212;\ MR {\bf 55} \#10433] . Proc. Amer. Math. Soc. 77 (1979) 298. MR 542101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Robert Gilmer and William Heinzer. The Noetherian property for quotient rings of infinite polynomial rings . Proc. Amer. Math. Soc. 76 (1979) 1-7. MR 534377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] H. Bass, E. H. Connell and D. L. Wright. Locally polynomial algebras are symmetric. Bull. Amer. Math. Soc. 82 (1976) 719-720. MR 0414533.
Abstract, references, and article information   
View Article: PDF

[73] J. W. Brewer and P. R. Montgomery. The finiteness of $I$ when $R[X]/I$ is $R$-projective . Proc. Amer. Math. Soc. 41 (1973) 407-414. MR 0323778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Anthony V. Geramita. Maximal ideals in polynomial rings . Proc. Amer. Math. Soc. 41 (1973) 34-36. MR 0318123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] L. J. Ratliff. Conditions for ${\rm Ker}(R[X]\rightarrow R[c/b])$ to have a linear base . Proc. Amer. Math. Soc. 39 (1973) 509-514. MR 0316442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] M. Hochster. Nonuniqueness of coefficient rings in a polynomial ring . Proc. Amer. Math. Soc. 34 (1972) 81-82. MR 0294325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Paul Eakin and K. K. Kubota. A note on the uniqueness of rings of coefficients in polynomial rings . Proc. Amer. Math. Soc. 32 (1972) 333-341. MR 0297763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Jack Ohm and David E. Rush. The finiteness of $I$ when ${{R\left[ X \right]} \mathord{\left/ {\vphantom {{R\left[ X \right]} I}} \right. \kern-\nulldelimiterspace} I}$ is flat. Bull. Amer. Math. Soc. 77 (1971) 793-796. MR 0279091.
Abstract, references, and article information   
View Article: PDF

[79] Marie Litzinger. A basis for residual polynomials in $n$ variables . Trans. Amer. Math. Soc. 37 (1935) 216-225. MR 1501784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Morgan Ward. The cancellation law in the theory of congruences to a double modulus . Trans. Amer. Math. Soc. 35 (1933) 254-260. MR 1501682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] O. C. Hazlett. Homogeneous polynomials with a multiplication theorem . Trans. Amer. Math. Soc. 31 (1929) 223-232. MR 1501478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Aubrey J. Kempner. Polynomials of several variables and their residue systems . Trans. Amer. Math. Soc. 27 (1925) 287-298. MR 1501313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] J. F. Ritt. Prime and composite polynomials . Trans. Amer. Math. Soc. 23 (1922) 51-66. MR 1501189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] J. F. Ritt. Errata: ``Prime and composite polynomials'' [Trans.\ Amer.\ Math.\ Soc. {\bf 23} (1922), no. 1, 51--66; 1501189] . Trans. Amer. Math. Soc. 23 (1922) 431. MR 1501205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 84 of 84 found      Go to page: 1 2 3